# SDR USAA050448

- Difficulty date: April 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.3 INCH, STATION 500 STRINGER 17L.  INSTALLED DOUBLER IAW EA 87256A.  (M)
